# SDR AALA20131022007

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 105,873 hours, 17,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 LT SIDE EXTERIOR EXIT ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR NR 3 LEFT SIDE EXTERIOR EXIT ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL
